# SDR AWXA0001049

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Scratched
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1060-1070 L14L HAS DEEP SCRATCH UNDER W OF TAIL NUMBER - FOUND OUT OF LIMITS. REMOVED DAMAGED SKIN, NDT NO CRACKS NOTED; FABED REPAIR PLATE, INSTALLED REPAIR PLATE, INSTALLED CONICAL WASHERS IAW SRM 53-00-01, 51-40-02
